Set systems with positive intersection sizes
In this paper, we derive a best possible k-wise extension to the well-known Snevily theorem on set systems (Snevily, 2003) which strengthens the well-known theorem by Füredi and Sudakov (2004). We also provide a conjecture which gives a common generalization to all existing non-modular L-intersection theorems.
Link to Published Version
Liu, J., & Liu, X. (2017). Set systems with positive intersection sizes. Discrete Mathematics, 340(10), 2333–2340. https://doi.org/10.1016/j.disc.2017.04.025